MathSciNet Relay Station
MathSciNet bibliographic data
MR2198538 (2006k:60116) 60H15 (34K40 34K50 35R60 47D06)
Mahmudov, N. I. Existence and uniqueness results for neutral SDEs in Hilbert spaces. Stoch. Anal. Appl. 24 (2006), no. 1, 79–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement